# SDR UIEA2016081100678

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,670 hours, 21,602 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT ENGINE PRV EICAS ON CLIMBOUT IAW FIM 36-10, FT 847 PERFORMED AIR SUPPLY BITE PROCEDURE IAW FIM 36-20-00/101, FIG 104, NO FAULTS NOTED EICAS MSG CLEARED.
